Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Rational blow-down along Wahl type plumbing trees of spheres

Maria Michalogiorgaki

Algebraic & Geometric Topology 7 (2007) 1327–1343

arXiv: math.GT/0607608

Abstract

In this article, we construct smooth 4–manifolds homeomorphic but not diffeomorphic to 2#k¯2, for k {6,7,8,9}, using the technique of rational blow-down along Wahl type plumbing trees of spheres (see J Wahl, Smoothings of normal surface singularities, Topology 20 (1981) 219–246).

Keywords
exotic smooth 4–manifolds, Seiberg–Witten invariants, rational blow-down
Mathematical Subject Classification 2000
Primary: 57R55, 57R57
Secondary: 14J26, 53D05
References
Publication
Received: 11 October 2006
Revised: 16 April 2007
Accepted: 17 August 2007
Published: 24 September 2007
Authors
Maria Michalogiorgaki
Department of Mathematics
Princeton University
Fine Hall
Washington Road
Princeton NJ 08544
USA